MathSciNet Relay Station
MathSciNet bibliographic data
MR1946402 (2003j:33008) 33C05 (11F03 11Y60 33E05)
Chan, Heng Huat; Chua, Kok Seng; Solé, Patrick Quadratic iterations to $\pi$ associated with elliptic functions to the cubic and septic base. Trans. Amer. Math. Soc. 355 (2003), no. 4, 1505–1520 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement